# SDR USAA2009071391810

- Difficulty date: June 14, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 65C2084337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON LOWER CUTOUT OF EXISTING TRIPLER ON FUSELAGE SKIN AT BS 349, S20L.  REPAIRED LOWER CUTOUT OF EXISTING TRIPLER ON FUSELAGE SKIN AT BS 349, S20L IAW US AIRWAYS EA 132502.
